Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please help!!!
Jul 25, 2005

Hi there, I got infected 2 months ago. I dont know how because I always have protection. Im devastated. One month ago i experienced the Ars, it was very stronge. I still dont have my cd4 and viral load. But after 2 mmonths I still have some synthomphs like diarrhea, weakness. Is not too early to have these kind of synthomps? Im scared to death.

Response from Dr. Young

Sorry to hear about your diagnosis.

Persons with HIV infection can experience a wide range of symptoms. Diarrhea and fatigue (weakness) are not unusual to hear about. If your having significant persistent symptoms, it would be important to locate (and seek evaluation) by an experienced HIV care provider.

You can inquire with your local AIDS service organization or the American Academy of HIV Medicine (AAHIVM.org) for advice about doctors in your city.

Good luck, good health to you, BY



Previous
Switching to Lexiva/Telzir, Norvir and Truvada
Next
viral load>1million

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement